MAUDE Adverse Event Report: Draeger Medical Systems, Inc Resuscitaire Radiant Warmer; Infant Radiant Warmer

Draeger Medical Systems, Inc Resuscitaire Radiant Warmer; Infant Radiant Warmer
Catalog Number MU20503
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
Resuscitaire Radiant Warmer
Common Device Name
Infant Radiant Warmer
Manufacturer (Section D)
Draeger Medical Systems, Inc
3135 quarry road
telford PA
Manufacturer (Section G)
Draeger Medical Systems, Inc
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
+1(978)409-7390
MDR Report Key50236241
Report Number1220063-2026-00023
Device Sequence Number10273378
Product Code FMT
UDI-Device Identifier04049098000215
UDI-Public(01)04049098000215(11)210617(93)MU20503-56
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120642
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20503
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown